Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Bleeding and Clotting Disorders

Recovering from DVT

11/21/2008

Question:

I,m just recovering from DVT{caused by birth control patch] which i had a mouth ago. is it normal to have a tingling feeling on my legs or any part of my body?[DVT is on my left thigh]. Also, am i still at risk of further DVT or PE?

Answer:

The tingling you are feeling may be from the venous stasis that occurred as a result of the clot. It should really improve over the next couple of weeks. I am assuming that you are on a blood thinner, which will reduce the risk of further clots significantly.

I would encourage you to contact your physician to discuss how long you need to be on the blood thinner, but also to discuss your symptoms if they do not get better soon.

For more information:

Go to the Bleeding and Clotting Disorders health topic, where you can:

Response by:

Spero R Cataland, MD Spero R Cataland, MD
Associate Professor of Clinical Internal Medicine
College of Medicine
The Ohio State University